# SDR 2009FA0000303

- Difficulty date: April 6, 2009
- Submitted: April 17, 2009
- Operation: General aviation
- Aircraft: N899B
- Make and model: Cessna 550
- Aircraft serial: 5501073
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Motor
- Part number: 991001554
- Part serial: 2436
- Condition: Loose
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND THE HSG OF THE MOTOR TO ITS MOUNTING FLANGE LOOSE AND CHUCKING.  MOTOR HAD OBVIOUSLY BEEN TAMPERED WITH, SCREW HEADS WERE GALLED AND MOTOR HSG HAD CHAFE OR WEAR MARKS AS IF IT HAD BEEN INSTALLED IN AN ACFT.  ORDERED NEW PART FOR INSTALL.  (K)
